# SDR USAA2011082300003

- Difficulty date: August 22, 2011
- Submitted: August 23, 2011
- Operation: Air carrier
- Aircraft: N744P
- Make and model: Airbus A319-112
- Aircraft serial: 1287
- Aircraft time: 29,878 hours, 19,633 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: 60592101
- Part serial: 2150
- Condition: Faulty
- Location: Evac Slide
- Part time: 26,538 hours, 18,402 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, O
- Precautionary procedure: O

## Discrepancy

CABIN INTERCOMMUNICATION DATA SYSTEM (CIDS) PANEL CAUTION LIGHT ON.  REMOVED AND REPLACED LEFT OVERWING SLIDE BOTTLE PER AIRBUS MAINTENANCE MANUAL 25-62-46.  OPS CHECKED GOOD.
